# SDR DXTA200701857

- Difficulty date: January 16, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N870QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258732
- Aircraft time: 967 hours, 697 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1EN114N119
- Condition: Failed
- Location: Lt Mlg
- Part time: 967 hours, 697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT. SNOW AND SLUSH ALL GROUND SURFACES. RETURNED TO DEPARTURE. JACKED AC AND ACCOMPLISHED GEAR SWINGS, NO DEFECTS WERE NOTED ACCESSED GEAR SELECTOR VALVE IN NOSE WHEEL WELL AND CHECKED FOR FREEDOM OF MEASUREMENT OF LINKAGE, NO DEFECTS WERE NOTED. GAINED ACCESS TO TERMINAL BLOCK (JK) AND RANG OUT LT WEIGHT ON SWITCH (JP) AND FOUND SWITCH RINGING OUT TO AIRFRAFE GROUND. REMOVED UNSERVICEABLE LT WOW SWITCH. INSTALLED A NEW SWITCH OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY.
